Jump to content
CrazyBoards.org

Recommended Posts

6 minutes ago, DammitJanet said:

Except my pdoc has always told me side effects are subject to change. Other meds added can poke Seroquel and make it grouchy...or you can develop side effects later. Not common but not unheard of either. 

Nothing else has changed lol like I said though all I can do is monitor if it shoots up I’ll go back down to 100 and up the trazadone instead

Share this post


Link to post
Share on other sites
Just now, looking for answers said:

Nothing else has changed lol like I said though all I can do is monitor if it shoots up I’ll go back down to 100 and up the trazadone instead

You do you! 😉

  • Like 1

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


×
×
  • Create New...